The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Global Asymptotic Stability of Zero Solution for Delay Difference Equations
Author(s): 
Pages: 612-620
Year: Issue:  4
Journal: CHINESE QUARTERLY JOURNAL OF MATHEMATICS

Keyword:  difference equationglobal asymptotic stabilitysufficient condition;
Abstract: The difference equation △χn+pnχn-k=f(n,χn-11,…,χn-1m), n =0,1,2,…is considered,where {pn} is a sequence of nonnegative real numbers,m ∈{1,2,,…},k,l1,…,lm ∈{0,1,2,,…).Some sufficient conditions for the global asymptotic stability of zero solution of the equation axe obtained.
Related Articles
No related articles found